# SDR AALA202510141712

- Difficulty date: August 5, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON POSITION 3 OPEN HOLE ZONE 2, CENTER BOX FRONT SPAR VERTICAL STR FR 36. CRACK DEPTH= 0.155 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR LOC POSITION 3 (Y254), CENTER BOX FRONT SPAR VERTICAL STR FR 36 IAW EA 367366 AND REPAIR DRAWING R57112154.
